# SDR COMA2010021550040

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 33,931 hours, 29,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 33,931 hours, 29,260 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT FOUND CRACK IN AFT PRESSURE BULKHEAD FS 621.00 ABOVE CARGO DOOR TRACK.  REPAIRED AFT PRESSURE BULKHEAD AT FS 621.00 IAW REO 601R-53-61-1541.
